# SDR HAEA200600188

- Difficulty date: March 20, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N240TW
- Make and model: Amd FALCON
- Aircraft serial: 40
- Aircraft time: 15,992 hours, 11,770 cycles
- Engine: Ge CF7002D2
- Engine time: 10,388 hours, 10,262 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 5045T99P03
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 5,361 hours, 5,279 cycles
- Component: Engine, Ge
- Component part number: CF7002D2
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, R, Y
- Precautionary procedure: A

## Discrepancy

APPROX 50 MINS INTO FLT (FL280) HEARD A LOW RUMBLING NOISE.  INSTRUMENTS NORMAL EXCEPT NR 1 ENG OIL PRESSURE DROPPED 50 PSI TO 10 PSI.  CONTINUED NORMALLY 30 SEC, THEN RPM BEGIN TO FLUCTUATE BETWEEN 80 & 90%, WITH CONTINUOUS RUMBLING NOISE.  RETARDED THROTTLE TO IDLE, ENG SHUTDOWN & BEGAN TO WINDMILL 10 TO 15% RPM.  LOW RUMBLING NOISE CONTINUED.  COMPLETED ENG SHUTDOWN CHECKLIST, DIVERTED.  CREW REPORTED, OIL LEVEL IN ENG WAS BELOW LEVEL OF DIP STICK. OIL HAD BEEN PREVIOUSLY CHECKED WITH IN LAST 1.5 FLT HRS & FOUND NORMAL LEVEL.  MX EN ROUTE TO CHANGE ENG.  ENG SHUTDOWN WHEN THROTTLE WAS MOVED TO IDLE DUE TO SEIZURE AS A RESULT OF OIL LOSS/DEPLETION CAUSED BY FAILURE OF AXIS C SEAL.
